I was on 20 mg of fluoxetine for about 8 months. Then doctor increased my medication to 40mg. It’s been about a week and my anxiety and panic attacks seem to be worse. Is that possible ? Should an increase make my anxiety better since I had an increase in medication? I wake up in the early morning with heart palpitations and feel very uncontrolled.. please help...
Hi, Angela! These side effects are "normal" for most people after a dosage increase and they should resolve within about the first two weeks.
If you have questions or concerns you should consult with your doctor for professional advice, but always feel free to post here.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2013 • 6 answers
Posted 31 Jul 2014 • 3 answers
Medication - My doctor just increased the dose of prozac from 20 to 40mg and I was wondering are the
Posted 5 Mar 2015 • 2 answers
Posted 12 Mar 2016 • 2 answers
Posted 29 Aug 2018 • 2 answers